Alert archive / Nebraska / Wind Chill Advisories in 2008

Wind Chill Advisory 9, NWS North Platte, NE

December 21, 200810 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Dec 21, 2008, 1:30 PM CST for 10 counties in Nebraska. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2008, 1:30 PM CST (19:30 UTC)
Expired
Dec 22, 2008, 3:31 AM CST
In force
14 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -190 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
127 kt
0-1 km storm-relative helicity
-190 m²/s²
0-3 km storm-relative helicity
-153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLBF 211930
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
130 PM CST SUN DEC 21 2008

...DANGEROUS WIND CHILL VALUES ACROSS THE NORTH...

.ARCTIC AIR REMAINS ENTRENCHED ACROSS NEBRASKA THAT IS COMBINING
WITH NORTHWEST WINDS TO CREATE WIND CHILL VALUES AT 20 BELOW ZERO
AND COLDER.

NEZ005>010-026>029-212200-
/O.CAN.KLBF.WC.W.0002.000000T0000Z-081221T2200Z/
/O.NEW.KLBF.WC.Y.0009.081221T1930Z-081221T2200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
130 PM CST SUN DEC 21 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. THE WIND CHILL WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS OF 10 TO 25 MPH WILL COMBINE WITH TEMPERATURES TO
FROM 5 BELOW ZERO INTO THE SINGLE DIGITS FOR WIND CHILL VALUES AT
20 BELOW ZERO TO 29 BELOW ZERO THIS AFTERNOON. THIS COMBINATION
WILL CREATE HAZARDOUS CONDITIONS THAT CAN LEAD TO FROSTBITE IN 30
MINUTES OR LESS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

NEZ004-023>025-036>038-059-094-212030-
/O.CAN.KLBF.WC.Y.0008.000000T0000Z-081221T2200Z/
SHERIDAN-GRANT-HOOKER-THOMAS-MCPHERSON-LOGAN-CUSTER-LINCOLN-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN...
THEDFORD...TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...
MERRIMAN...KILGORE
130 PM CST SUN DEC 21 2008 /1230 PM MST SUN DEC 21 2008/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL ADVISORY. 

SURFACE WINDS HAVE DIMINISHED AS TEMPERATURES CLIMBED INTO THE
SINGLE DIGITS TO MID TEENS REDUCING THE THREAT FOR HAZARDOUS WIND
CHILL VALUES. WHILE WIND CHILL VALUES HAVE MODERATED...IF HEADING
OUTDOORS BUNDLE IN LAYERS OF CLOTHING TO OFFSET THE COLD WITH
GLOVES AND A HAT TO PROVIDE ADDED PROTECTION.

$$
2 follow-up statements
000 
WWUS43 KLBF 212105
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CST SUN DEC 21 2008

...DANGEROUS WIND CHILL VALUES ACROSS THE NORTH...

.ARCTIC AIR REMAINS ENTRENCHED ACROSS NEBRASKA...COMBINING WITH
NORTHWEST WINDS TO CREATE WIND CHILL VALUES OF 20 BELOW ZERO AND
COLDER.

NEZ005>010-026>029-221000-
/O.EXT.KLBF.WC.Y.0009.000000T0000Z-081222T1800Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
305 PM CST SUN DEC 21 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM CST MONDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST MONDAY. 

NORTHWEST WINDS OF 15 TO 25 MPH WILL COMBINE WITH FRIGID
TEMPERATURES TO CREATE WIND CHILL VALUES OF 20 TO 29 BELOW ZERO
TONIGHT. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.


$$

POWER
000 
WWUS43 KLBF 220931
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 AM CST MON DEC 22 2008


NEZ005>010-026>029-221045-
/O.CAN.KLBF.WC.Y.0009.000000T0000Z-081222T1800Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
331 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL ADVISORY. 

TEMPERATURES WILL BEGIN TO RISE AS CLOUD COVER AND WINDS INCREASE
TOWARD SUNRISE ACROSS NORTH CENTRAL NEBRASKA. THIS IS EXPECTED TO
LIFT WIND CHILL READINGS ABOVE ADVISORY CRITERIA OVER A MAJORITY
OF THE AREA BY MID MORNING. WIND CHILLS WILL HOWEVER REMAIN BELOW
ZERO THROUGH MUCH OF THE DAY DUE TO THE INCREASING WINDS AND
CAUTION SHOULD STILL BE USED IF PROLONG EXPOSURE OUTSIDE IS
POSSIBLE. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 21, 10:07 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Dec 21, 10:07 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 AM CST SUN DEC 21 2008

.UPDATE...
FORECAST UPDATED TO DOWNGRADE WIND CHILL WARNING FOR SOUTHWEST
HALF OF WARNED AREA. TEMPERATURES HAVE ROSE AS WINDS DIMINISHED
THAT HAS REDUCED THE HAZARD TO ADVISORY CRITERIA INTO THIS
AFTERNOON. ACROSS THE NORTH AND NORTH CENTRAL EAST OF VALENTINE
WARNING CRITERIA REMAIN POSSIBLE AS TEMPERATURES WILL HAVE A HARD
TIME GOING INTO THE POSITIVE TEMPERATURE RANGE AS GUSTY NORTHWEST
WINDS CONTINUE THIS AFTERNOON. OTHERWISE FORECAST IS ON TRACK
BEYOND ADJUSTING FOR LESS CLOUD COVERAGE TODAY.

&&

.PREV DISCUSSION... /ISSUED 316 AM CST SUN DEC 21 2008/

DISCUSSION...
FIRST DAY OF WINTER AND TEMPS OUTSIDE ARE IN THE DOUBLE DIGITS BELOW
ZERO...WIND CHILLS FINALLY APPROACHING WARNING CRTI UP NORTH AS CAA
IS INCREASING ALONG WITH PRESS GRAD. CANT WAIT TO SEE WHAT JANUARY
HAS IN STORE. SFC ANALYSIS OVER PAST 6 HOURS HAS SHOWN HIGH DROPPING
OUT OF NW HIGH PLAINS INTO NW NEB WITH AXIS OVER WESTERN CWA KEEPING
WINDS LIGHT. STRONG RAD COOLING WITH CLEAR SKIES...NEW SNOW AND
FAVORABLE DRAINAGE IN PLATTE VALLEY QUICKLY DROPPED TEMPS TO 10
BELOW AT LBF. EXPECT WIND CHILLS TO BE NEAR OR AT WARNING CRIT FOR
SOME PERIOD REMAINDER OF MORNING AS WIND SHOULD BE ON INCREASE
ESPECIALLY IN NORTHEAST...SO PLAN ON LEAVING WARNING IN PLACE EXPECT
ADV CRIT TO BECOME MORE COMMON THIS AFTERNNOON AS WINDS WILL BE
DROPPING AND TEMPS MOVING TO NEAR ZERO...JUST ENOUGH TO BOOST
READINGS OUT OF WARN CRIT AND NEXT SHIFT CAN DOWNGRADE OR DROP. WILL
NOT TRY AND TIME THIS OR HAVE MULTIPLE HEADLINES THIS ISSUANCE. WILL
AGAIN LEAN BELOW MOST GUIDANCE TODAY WITH COLD START AND NEW SNOW
OVER MOST OF REGION LIMITING ANY WARMUP EVEN WITH FAIRLY GOOD AMOUNT
OF SUNSHINE TODAY. WATER VAPOR SHOWING PLAINS SYSTEM SPINNING OVER
EASTERN DAKOTAS ATTM. SYSTEM IS FAIRLY PROGRESSIVE AS LOBE OF POLAR
VORTEX IS DROPPING TOWARD GREAT LAKES AND IS KICKING SYSTEM
EASTWARD...MORE-SO THEN STRONG SYSTEM ACROSS PAC NW. THIS WESTERN
SYSTEM WILL FARTHERN INLAND ON MONDAY AND SPLIT INTO TWO MAIN PIECES
WHICH LOOK TO MOVE NORTH AND SOUTH OF CWA ON TUESDAY. AHEAD OF THIS
HOWEVER...S/W RIDGE WILL MOVE ACROSS PLAINS ON MONDAY. THIS WILL
HELP PUSH BULK OF COLD AIR TO EAST...BUT GRADIENT SETTING BETWEEN
RETREATING HIGH AND DEVELOPING LOW IN THE WEST WILL CREATE BREEZY
CONDITIONS ON MONDAY AND HAMPER ANY GOOD WARMUP WITH SNOW COVER AND
RECYLCED ARCTIC AIR. HIGH LEVEL MOISTURE AHEAD OF WESTERN TROF WILL
PUSH CIRRUS INTO WESTERN CWA BEGINNING TONIGHT AND SHOULD CONTINUE
TO THICKEN ON MONDAY AS WELL. MOISTURE WILL EVENTUALLY SATURATE
DENDRTIC LAYER THROUGH LATE AFTERNOON AS LIFT INCREASES...BUT
NAM/SREF HAVE BEEN HOLDING THIS OFF UNTIL MONDAY NIGHT...GFS
SLIGHTLY FASTER. WILL CONTINUE ON DRIER TRACK ATTM WITH MAIN POPS
COMING IN THE EVENING AND OVERNIGHT HOURS ACROSS THE NORTH WHERE
BETTER LIFT/PROFILES LOOK TO BE LOCATED. PASSAGE OF MAIN WAVE/JET
SUPPORT TUE MORN ACROSS DAKOTAS LOOKS TO PUSH NEXT ARCTIC FRONT
THROUGH CWA ON TUESDAY. THIS WILL KEEP COLDEST TEMPS ACROSS NW WHERE
CAA WITH BE TAPPED THROUGH THE DAY. MOISTURE LOOKING FAIRLY LIMITED
AND COULD SEE SOME SNOW SHOWERS ASSOC WITH LIFT FROM
FROPA...OTHERWISE WOULD EXPECT VERY LIGHT SNOW/FLURRIES. DECENT WAA
AHEAD OF FROPA LOOKS LIKE IT COULD LEAD TO SOME MIXED PCPN TYPE BUT
WILL NOT DRAW THAT OUT JUST YET. WARMUP...THOUGH SLOW SHOULD
COMMENCE ON WED INTO THUR. THOUGH LACK OF TEMPS OF ABOVE FREEZING
WILL KEEP SNOW PACK AROUND AND HAVE LOWERED TEMPS SOMEWHAT BOTH
DAYS. NO OTHER BIG CHANGES PLANNED ATTM WITH DRY FCST THROUGH MID TO
LATE WEEK.

AVIATION...
TODAY AND TONIGHT...VFR. SCT-BKN100-120 ARE EXPECTED TO DEVELOP AS A
PSEUDO WARM FRONT DEVELOPS ACROSS SWRN NEB. THIS WARM FRONT WILL
LIFT SLOWLY NORTHEAST AND REPRESENTS RETURN SLY FLOW AROUND THE
PERIPHERY OF A LARGE ARCTIC HIGH PRESSURE SYSTEM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY UNTIL 4 PM CST /3 PM MST/ THIS AFTERNOON FOR
NEZ004-023>025-036>038-059-094.

WIND CHILL WARNING UNTIL 4 PM CST THIS AFTERNOON FOR NEZ005>010-
026>029.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...KECK
Hazardous weather outlook, Dec 21, 10:57 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1057 AM CST SUN DEC 21 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-221000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1057 AM CST SUN DEC 21 2008 /957 AM MST SUN DEC 21 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ARCTIC AIR ENTRENCHED THROUGH THE PLAINS WILL CAUSE HAZARDS WHEN
OUTDOORS THIS AFTERNOON. THE COLD AIR AND ASSOCIATED NORTHWEST WINDS WILL
CONTINUE TO CREATE HAZARDOUS WIND CHILL VALUES NORTHEAST OF A
LINE FROM ANTIOCH IN SHERIDAN COUNTY TO WALLACE IN LINCOLN COUNTY.
TEMPERATURES WILL CLIMB INTO THE SINGLE DIGITS ACROSS THE
SOUTHWEST THAT WILL HELP TEMPER THE COLD. WHILE SUBZERO
TEMPERATURES WILL REMAIN EAST OF A LINE FROM VALENTINE IN CHERRY
COUNTY TO ELSMERE IN BROWN COUNTY...WHERE A WIND CHILL WARNING
CONTINUES THROUGH 4 PM CST.

IF HEADING OUTDOORS BUNDLE IN LAYERS WITH GLOVES AND A HAT TO
PROVIDE ADDITIONAL PROTECTION. THE BITTER COLD WIND CHILL VALUES
CAN CAUSE FROSTBITE TO EXPOSED SKIN SURFACES IN 30 MINUTES OR
LESS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Dec 21, 8:01 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 AM CST SUN DEC 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     EXTR WIND CHILL  BROKEN BOW              41.41N 99.64W
12/21/2008  M-30 F           CUSTER             NE   ASOS

            THE WIND CHILL WAS MINUS 30 DEGREES AT 453 AM AND 553 AM.

&&

SJC
Local storm report, Dec 21, 8:06 AM CST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 AM CST SUN DEC 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     EXTR WIND CHILL  ONEILL                  42.46N 98.65W
12/21/2008  M-32 F           HOLT               NE   AWOS

            THE WIND CHILL WAS AT OR BELOW -30 DEGREES FROM 450 AM
            THROUGH 650 AM.

&&

SJC
Local storm report, Dec 21, 8:07 AM CST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 AM CST SUN DEC 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     EXTR WIND CHILL  THEDFORD                41.98N 100.57W
12/21/2008  M-31 F           THOMAS             NE   AWOS

&&

SJC
Local storm report, Dec 21, 8:48 AM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
848 AM CST SUN DEC 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     EXTR WIND CHILL  ROSE                    42.17N 99.53W
12/21/2008  M-37.00 F        ROCK               NE   DEPT OF HIGHWAYS

0426 AM     EXTR WIND CHILL  14 S THEDFORD           41.78N 100.57W
12/21/2008  M-33.00 F        THOMAS             NE   DEPT OF HIGHWAYS

            REPORT FROM NEDOR DISMAL RIVER HILL SITE.

0653 AM     EXTR WIND CHILL  15 SE THEDFORD          41.83N 100.37W
12/21/2008  M-33.00 F        THOMAS             NE   MESONET

            REPORT FROM BESSEY RAWS SITE.

0703 AM     EXTR WIND CHILL  RUSHVILLE               42.71N 102.47W
12/21/2008  M-34.00 F        SHERIDAN           NE   DEPT OF HIGHWAYS

0704 AM     EXTR WIND CHILL  GORDON                  42.81N 102.20W
12/21/2008  M-42.00 F        SHERIDAN           NE   DEPT OF HIGHWAYS

0714 AM     EXTR WIND CHILL  ELLSWORTH               42.06N 102.29W
12/21/2008  M-32.00 F        SHERIDAN           NE   DEPT OF HIGHWAYS

0734 AM     EXTR WIND CHILL  BREWSTER                41.94N 99.87W
12/21/2008  M-35.00 F        BLAINE             NE   DEPT OF HIGHWAYS

0741 AM     EXTR WIND CHILL  NEWPORT                 42.60N 99.33W
12/21/2008  M-36.00 F        ROCK               NE   DEPT OF HIGHWAYS

0745 AM     EXTR WIND CHILL  BROWNLEE                42.29N 100.62W
12/21/2008  M-35.00 F        CHERRY             NE   DEPT OF HIGHWAYS

0806 AM     EXTR WIND CHILL  DUNNING                 41.83N 100.10W
12/21/2008  M-34.00 F        BLAINE             NE   DEPT OF HIGHWAYS

&&

SJC
Local storm report, Dec 21, 11:48 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 AM CST SUN DEC 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     EXTR WIND CHILL  ROSE                    42.17N 99.53W
12/21/2008  M-37.00 F        ROCK               NE   DEPT OF HIGHWAYS

0426 AM     EXTR WIND CHILL  14 S THEDFORD           41.78N 100.57W
12/21/2008  M-33.00 F        THOMAS             NE   DEPT OF HIGHWAYS

            REPORT FROM NEDOR DISMAL RIVER HILL SITE.

0510 AM     EXTR WIND CHILL  ONEILL                  42.46N 98.65W
12/21/2008  M-32.00 F        HOLT               NE   AWOS

            THE WIND CHILL WAS AT OR BELOW -30 DEGREES FROM 450 AM
            THROUGH 650 AM.

0550 AM     EXTR WIND CHILL  THEDFORD                41.98N 100.57W
12/21/2008  M-31.00 F        THOMAS             NE   AWOS

0653 AM     EXTR WIND CHILL  15 SE THEDFORD          41.83N 100.37W
12/21/2008  M-33.00 F        THOMAS             NE   MESONET

            REPORT FROM BESSEY RAWS SITE.

0703 AM     EXTR WIND CHILL  RUSHVILLE               42.71N 102.47W
12/21/2008  M-34.00 F        SHERIDAN           NE   DEPT OF HIGHWAYS

0704 AM     EXTR WIND CHILL  GORDON                  42.81N 102.20W
12/21/2008  M-42.00 F        SHERIDAN           NE   DEPT OF HIGHWAYS

0714 AM     EXTR WIND CHILL  ELLSWORTH               42.06N 102.29W
12/21/2008  M-32.00 F        SHERIDAN           NE   DEPT OF HIGHWAYS

0734 AM     EXTR WIND CHILL  BREWSTER                41.94N 99.87W
12/21/2008  M-35.00 F        BLAINE             NE   DEPT OF HIGHWAYS

0741 AM     EXTR WIND CHILL  NEWPORT                 42.60N 99.33W
12/21/2008  M-36.00 F        ROCK               NE   DEPT OF HIGHWAYS

0745 AM     EXTR WIND CHILL  BROWNLEE                42.29N 100.62W
12/21/2008  M-35.00 F        CHERRY             NE   DEPT OF HIGHWAYS

0753 AM     EXTR WIND CHILL  BROKEN BOW              41.41N 99.64W
12/21/2008  M-30.00 F        CUSTER             NE   ASOS

            THE WIND CHILL WAS MINUS 30 DEGREES AT 453 AM AND 553 AM.

0806 AM     EXTR WIND CHILL  DUNNING                 41.83N 100.10W
12/21/2008  M-34.00 F        BLAINE             NE   DEPT OF HIGHWAYS

&&

SJC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 3:29 AM CSTWind Chill AdvisoryLBFArthur, Chase, Cherry, Custer, Deuel, Frontier and 11 more10 hr

Nearby

Wind Chill Advisories in Nebraska, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.